MathSciNet Relay Station
MathSciNet bibliographic data
MR910550 (89f:58126) 58G10 (35J99 58G20)
Booss, Bernhelm; Wojciechowski, Krzysztof Desuspension of splitting elliptic symbols. II. Ann. Global Anal. Geom. 4 (1986), no. 3, 349–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement